# SDR USAA2014031000029

- Difficulty date: March 10, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, FLOOR SUPPORT CORRODED AT BS 365.25 & BL 0.  R & R SUPPORT IAW SRM 51-10-02, 53-00-51-1A & 51-40-21.
